Stochastic reaction diffusion equations and interacting particle systems
Annales de l'I.H.P. Physique théorique, Volume 55 (1991) no. 2, p. 751-758
@article{AIHPA_1991__55_2_751_0,
     author = {Jona-Lasinio, G.},
     title = {Stochastic reaction diffusion equations and interacting particle systems},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {55},
     number = {2},
     year = {1991},
     pages = {751-758},
     zbl = {0741.60110},
     mrnumber = {1139544},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1991__55_2_751_0}
}
Jona-Lasinio, G. Stochastic reaction diffusion equations and interacting particle systems. Annales de l'I.H.P. Physique théorique, Volume 55 (1991) no. 2, pp. 751-758. http://www.numdam.org/item/AIHPA_1991__55_2_751_0/

[1] L. Onsager and S. Machlup, Fluctuations and Irreversible Processes, Phys. Rev., Vol. 91, 1953, p. 1505 and 1512. | MR 57765 | Zbl 0053.15106

[2] G. Jona-Lasinio and P.K. Mitter, On the Stochastic Quantization of Field Theory, Comm. Math. Phys., Vol. 101, 1985, p. 409. G. Jona-Lasinio and P.K. Mitter, Large Deviation Estimates in the Stochastic Quantization of Φ42, Comm. Math. Phys., Vol. 130, 1990, p. 111. G. Jona-Lasinio and R. Senéor, On a Class of Stochastic Reaction Diffusion Equation in Two Space Dimensions, To appear in J. Phys. A. | MR 815192 | Zbl 0588.60054

[3] S. Albeverio and M. Röckner, Stochastic Differential Equations in Infinite Dimension: Solutions via Dirichlet Forms, Preprint, 1989. M. Röckner and Z. Tu-Sheng, On Uniqueness of Generalized Schrödinger Operators and Applications, Preprint, 1990. | MR 1113223

[4] We recommend the following reviews: A. De Masi, N. Ianiro, A. Pellegrinotti and E. Presutti, A Survey of the Hydrodynamical Behaviour of Many Particle Systems in Non Equilibrium Phenomena II, J. L. LEBOWITZ and E. W. MONTROLL Eds, Amsterdam, 1984. A. De Masi and E. Presutti, Lectures on the Collective Behaviour of Particle Systems, C.A.R.R. Rep. Math. Phys., Vol. 5/89, 1989. H. Spohn, Large Scale Dynamics of Particle Systems, Texts and Monographs in Physics, Springer Verlag (to appear).

[5] A. De Masi, P.A. Ferrari and J.L. Lebowitz, Reaction Diffusion Equations for Interacting Particle Systems, J. Stat. Phys., Vol. 44, 1986, p. 589. | MR 857069 | Zbl 0629.60107

[6] G. Jona-Lasinio, C. Landim and M.E. Vares, paper in preparation, see also C. LANDIM ref. [7].

[7] C. Kipnis, S. Olla and S.R.S. Varadhen, Hydrodynamics and Large Deviations for Simple Exclusion Processes, Comm. Pure Appl. Math., Vol. 42, 1989, p. 115. C. Landim, An Overview on Large Deviations of the Empirical Measure of Interacting Particle Systems, These proceedings. | MR 978701

[8] G.L. Eyink, Dissipation and Large Thermodynamic Fluctuations, Preprint, 1990. I am very grateful to G. Eyink for sending me his paper prior to publication. | MR 1086288